MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B1
Medical Device Problem Codes Communication or Transmission Problem (2896); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site address: (b)(6).Event site postal code: (b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 4th september 2023 getinge became aware of an issue with one of our columns ¿ 118001b1 hybrid or table column, surface-mounted.As it was stated, the connection between 118001b1 hybrid or table column, surface-mounted and philips c-arm was cut off during the surgery (tavi) on the anesthetized patient.The surgery was delayed by 30 minutes.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns ¿ 118001b1 hybrid or table column, surface-mounted.As it was stated, the connection between 118001b1 hybrid or table column, surface-mounted and philips c-arm was cut off during the surgery (tavi) on the anesthetized patient.The surgery was delayed by 30 minutes.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.According to the subject matter expert's assessment of the error logs, the incident is traced to the known issue with the philips system related to the violation or the misuse of the interface specification by the interface partner.As the cause of the malfunction was traced to device manufactured by philips, the scenario described in the record is considered as non-reportable.It was established that the device did not fail to meet the manufacturer's specification.The device was being used for patient treatment when the issue occurred.The described communication issues were investigated within capa: 2023-011 and further investigation at philips.The appropriate actions at philips's side have been decided.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog#, d4 serial#, d4 unique identifier (udi)#, e1b event site name, e1c event site address, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date and h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 4th september 2023, getinge became aware of an issue with one of our columns ¿ 118001b1 hybrid or table column, surface-mounted.As it was stated, the connection between 118001b1 hybrid or table column, surface-mounted and philips c-arm was cut off during the surgery (tavi) on the anesthetized patient.The surgery was delayed by 30 minutes.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.Corrected b5 describe event or problem: on 4th september 2023, getinge became aware of an issue with one of our columns ¿ 118001b1 hybrid or table column, surface-mounted.As it was stated, the connection between 118001b1 hybrid or table column, surface-mounted and philips c-arm was cut off during the surgery (tavi) on the anesthetized patient.The surgery was delayed by 30 minutes.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.According to the subject matter expert's assessment of the error logs, the incident is traced to the known issue with the philips system related to the violation or the misuse of the interface specification by the interface partner.As the cause of the malfunction was traced to device manufactured by philips, the scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted.Corrected d1 brand name: magnus operating table system.Previous d4 catalog#: 118001b1.Corrected d4 catalog#: n/a.Previous d4 serial#: (b)(6).Corrected d4 serial#: (b)(6).Previous d4 unique identifier (udi)#: n/a.Corrected d4 unique identifier (udi)#: (b)(4).Previous e1b event site name: (b)(6).Corrected e1b event site name: (b)(6).Previous e1c event site address: (b)(6).Corrected e1c event site address: (b)(6).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 04/01/2020.Corrected h4 device manufacture date: 03/13/2020.Previous h6 medical device ¿ problem code: communication or transmission problem|||2896.Corrected h6 medical device ¿ problem code: adverse event without identified device or use problem|||2993.
 
Event or Problem Description
On 4th september 2023, getinge became aware of an issue with one of our columns ¿ 118001b1 hybrid or table column, surface-mounted.As it was stated, the connection between 118001b1 hybrid or table column, surface-mounted and philips c-arm was cut off during the surgery (tavi) on the anesthetized patient.The surgery was delayed by 30 minutes.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.According to the subject matter expert's assessment of the error logs, the incident is traced to the known issue with the philips system related to the violation or the misuse of the interface specification by the interface partner.As the cause of the malfunction was traced to device manufactured by philips, the scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key17727041
Report Number8010652-2023-00080
Device Sequence Number20435895
Product Code FQO
UDI-Device Identifier04046768040700
UDI-Public(01)04046768040700(11)200313
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B1
Device Catalogue Number118001B1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2023
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown